• Size

    5 ct

    Description

    Claritin® Non-Drowsy* Loratadine Tablets 10mg/Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing, runny nose, itchy, watery eyes, itchy throat or nose. Original prescription strength. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat. Questions or comments 1-800-CLARITIN (1-800-252-7484) or www.claritin.com. All rights reserved. The graphics on the front panel of this carton constitute trademarks of Schering corporation.

    Identifier

    00041100080226

    SKU/UPC

    4110008022

    Manufacturer

    Schering-Plough Healthcare Products, Inc.

    Brand

    Claritin
  • Size

    50 ct

    Description

    Top care® chest congestion & cough relief dm immediate release caplets temporarily relieves cough due to minor throat and bronchial irritation as may occur with a common cold; helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; helps make coughs more productive. Loosens & relieves chest congestion Controls cough Dye-free

    Identifier

    00036800147669

    SKU/UPC

    3680014766

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    10 ct

    Description

    Contains a blend of vitamins, minerals, and herbs specifically formulated to support immune health Available in four refreshing fruity flavors Effervescent tablets easily dissolve in hot or cold water Airborne Effervescent Tablets deliver real immune support in a fizzy tablet that dissolves in cold or hot water. A unique combination of 14 vitamins, minerals, and herbs, this powerful formula is trusted by many people. Refreshing lemon lime flavor and invigorating fizz make an enjoyable drink. Vitamins, Minerals, and Herbal Extracts Provide Immune Support The key ingredients in Airborne Effervescent Tablets support immune health. The blend of herbs works together with carefully selected vitamins and minerals to support your immune system.* Regular exercise, a balanced diet, and plenty of sleep are essential to good health. Vitamins Work to Help Your Immune System Airborne Effervescent Tablets are packed with key vitamins to help support your immune health. In each tablet, you'll get 1,000 milligrams of Vitamin C and high quantities of other antioxidants. Vitamin C is an antioxidant that goes to work on a cellular level to adjust high levels of stress hormones and enhance the function of immune cells throughout your body. Vitamin E inactivates free radicals that can harm cells. Vitamin A, a phytonutrient that works as an antioxidant, promotes immune health and protects DNA. Excellent Source of Zinc, Selenium, and Manganese Minerals in Airborne Effervescent Tablets have been selected to help support your immune system. Zinc works as a trigger for over 200 different enzymes, which perform a range of tasks like building DNA or aiding Vitamin A absorption. Other minerals in Airborne that support immunity include selenium, manganese, and magnesium. Contains Echinacea and Herbs Extracted from Whole Plant Materials Each serving of Airborne contains 350 milligrams of an herbal blend. The Airborne formula contains echinacea, as well as these herbal ingredients: Lonicera, Forsythia, Schizonepeta, ginger, Chinese vitex, and Isatis. Glutamine and lysine, the two amino acids in Airborne, support immune health. The herbal extracts in Airborne are derived from whole plant materials. Effervescent Tablet in Refreshing Flavors Drop one Airborne Effervescent tablet into cold or hot water, let it dissolve, and enjoy the invigorating fizzy flavor. No Gluten or Preservatives Airborne products are gluten free. What's in the Box: Airborne Immune Support Supplement with Vitamin C, Effervescent Tablets, 10 Count. * THESE STATEMENTS HAVE NOT BEEN EVALUATED BY THE FOOD AND DRUG ADMINISTRATION. THESE PRODUCTS ARE NOT INTENDED TO DIAGNOSE, TREAT, CURE OR PREVENT DISEASE.

    Identifier

    00647865100010

    SKU/UPC

    64786510001

    Manufacturer

    Reckitt Benckiser

    Brand

    Airborne
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Ages 6+. Acetaminophen 325 mg (Pain reliever/Fever reducer). Dextromethorphan HBr 10 mg (Cough suppressant). Guaifenesin 200 mg (Expectorant). Phenylephrine HCl 5 mg (Nasal decongestant). Fever. Cough. Stuffy nose. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. wwww.StopMedicineAbuse.org. Dosing cup included. Each dose of berry blast-flavored Children's Mucinex Multi-Symptom Cold & Fever Liquid: reduces fever; controls cough; relieves stuffy nose; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824017648

    SKU/UPC

    36382401764

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    10 ct

    Description

    Contains a blend of vitamins, minerals, and herbs specifically formulated to support immune health Available in four refreshing fruity flavors Effervescent tablets easily dissolve in hot or cold water Airborne Effervescent Tablets deliver real immune support in a fizzy tablet that dissolves in cold or hot water. A unique combination of 14 vitamins, minerals, and herbs, this powerful formula is trusted by many people. Refreshing lemon lime flavor and invigorating fizz make an enjoyable drink. Vitamins, Minerals, and Herbal Extracts Provide Immune Support The key ingredients in Airborne Effervescent Tablets support immune health. The blend of herbs works together with carefully selected vitamins and minerals to support your immune system.* Regular exercise, a balanced diet, and plenty of sleep are essential to good health. Vitamins Work to Help Your Immune System Airborne Effervescent Tablets are packed with key vitamins to help support your immune health. In each tablet, you'll get 1,000 milligrams of Vitamin C and high quantities of other antioxidants. Vitamin C is an antioxidant that goes to work on a cellular level to adjust high levels of stress hormones and enhance the function of immune cells throughout your body. Vitamin E inactivates free radicals that can harm cells. Vitamin A, a phytonutrient that works as an antioxidant, promotes immune health and protects DNA. Excellent Source of Zinc, Selenium, and Manganese Minerals in Airborne Effervescent Tablets have been selected to help support your immune system. Zinc works as a trigger for over 200 different enzymes, which perform a range of tasks like building DNA or aiding Vitamin A absorption. Other minerals in Airborne that support immunity include selenium, manganese, and magnesium. Contains Echinacea and Herbs Extracted from Whole Plant Materials Each serving of Airborne contains 350 milligrams of an herbal blend. The Airborne formula contains echinacea, as well as these herbal ingredients: Lonicera, Forsythia, Schizonepeta, ginger, Chinese vitex, and Isatis. Glutamine and lysine, the two amino acids in Airborne, support immune health. The herbal extracts in Airborne are derived from whole plant materials. Effervescent Tablet in Refreshing Flavors Drop one Airborne Effervescent tablet into cold or hot water, let it dissolve, and enjoy the invigorating fizzy flavor. No Gluten or Preservatives Airborne products are gluten free. What's in the Box: Airborne Immune Support Supplement with Vitamin C, Effervescent Tablets, 10 Count. * THESE STATEMENTS HAVE NOT BEEN EVALUATED BY THE FOOD AND DRUG ADMINISTRATION. THESE PRODUCTS ARE NOT INTENDED TO DIAGNOSE, TREAT, CURE OR PREVENT DISEASE.

    Identifier

    00647865100942

    SKU/UPC

    64786510094

    Manufacturer

    Reckitt Benckiser

    Brand

    Airborne
  • Size

    25 ct

    Description

    Other Information: Store between 59-84 degrees F (15-29 degrees C). Misc: Homeopathic. Shortens colds. The pre-cold medicine. Take at the first sign of a cold. No. 1 cold shortening brand (Based on sales data of homeopathic cold shortening brand). Great tasting! Take every 3 hours until symptoms are gone. The first sign of a cold - you have a pre-cold. Take Zicam RapidMelts now - clinically proven to shorten a cold. Go from pre-cold to no cold faster. This product is not required to go through the FDA's New Drug Application approval process. Get rid of your cold faster. Zicam Cold Remedy products are available in a wide range of forms and flavors. Satisfaction Guaranteed: Questions? Comments? Side effects? Call 877-942-2626 toll free. www.zicam.com. Keep carton for complete warnings and information.

    Identifier

    00732216300048

    SKU/UPC

    73221630004

    Manufacturer

    Matrixx Initiatives

    Brand

    Zicam
  • Size

    10 ct

    Description

    Contains a blend of vitamins, minerals, and herbs specifically formulated to support immune health Available in four refreshing fruity flavors Effervescent tablets easily dissolve in hot or cold water Airborne Effervescent Tablets deliver real immune support in a fizzy tablet that dissolves in cold or hot water. A unique combination of 14 vitamins, minerals, and herbs, this powerful formula is trusted by many people. Refreshing lemon lime flavor and invigorating fizz make an enjoyable drink. Vitamins, Minerals, and Herbal Extracts Provide Immune Support The key ingredients in Airborne Effervescent Tablets support immune health. The blend of herbs works together with carefully selected vitamins and minerals to support your immune system.* Regular exercise, a balanced diet, and plenty of sleep are essential to good health. Vitamins Work to Help Your Immune System Airborne Effervescent Tablets are packed with key vitamins to help support your immune health. In each tablet, you'll get 1,000 milligrams of Vitamin C and high quantities of other antioxidants. Vitamin C is an antioxidant that goes to work on a cellular level to adjust high levels of stress hormones and enhance the function of immune cells throughout your body. Vitamin E inactivates free radicals that can harm cells. Vitamin A, a phytonutrient that works as an antioxidant, promotes immune health and protects DNA. Excellent Source of Zinc, Selenium, and Manganese Minerals in Airborne Effervescent Tablets have been selected to help support your immune system. Zinc works as a trigger for over 200 different enzymes, which perform a range of tasks like building DNA or aiding Vitamin A absorption. Other minerals in Airborne that support immunity include selenium, manganese, and magnesium. Contains Echinacea and Herbs Extracted from Whole Plant Materials Each serving of Airborne contains 350 milligrams of an herbal blend. The Airborne formula contains echinacea, as well as these herbal ingredients: Lonicera, Forsythia, Schizonepeta, ginger, Chinese vitex, and Isatis. Glutamine and lysine, the two amino acids in Airborne, support immune health. The herbal extracts in Airborne are derived from whole plant materials. Effervescent Tablet in Refreshing Flavors Drop one Airborne Effervescent tablet into cold or hot water, let it dissolve, and enjoy the invigorating fizzy flavor. No Gluten or Preservatives Airborne products are gluten free. What's in the Box: Airborne Immune Support Supplement with Vitamin C, Effervescent Tablets, 10 Count. * THESE STATEMENTS HAVE NOT BEEN EVALUATED BY THE FOOD AND DRUG ADMINISTRATION. THESE PRODUCTS ARE NOT INTENDED TO DIAGNOSE, TREAT, CURE OR PREVENT DISEASE.

    Identifier

    00647865100041

    SKU/UPC

    64786510004

    Manufacturer

    Reckitt Benckiser

    Brand

    Airborne
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Fast multi-symptom relief. Powerful nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each Tablespoon (15 ml) Contains: potassium 10 mg, sodium 71 mg. Store at room temperature. Misc: Chlorpheniramine maleate, dextromethorphan HBr. Sneezing. Runny Nose. Cough. Alcohol, Aspirin & Acetaminophen Free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. The no alcohol, no aspirin, sniffling, sneezing, coughing, so your child can rest with a cold medicine.

    Identifier

    00323900014336

    SKU/UPC

    32390001433

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Children's Mucinex® Cold, Cough & Sore Throat Mixed Berry Flavor Liquid. Read all information. Acetaminophen 325mg. Dextromethorphan HBr 10mg. Guaifenesin 200mg. Phenylephrine HCI 5mg. Pain reliever/fever reducer. Cough suppressant. Expectorant. Nasal decongestant. Cough. Sore throat. Nasal congestion. Chest congestion. Age 6+. 4 fl oz (118 ml). Uses: Temporarily relieves these common cold and flu symptoms: Nasal congestion. Stuffy nose. Cough due to minor throat and bronchial irritation. The intensity of coughing. The impulse to cough to help your child get to sleep. Minor aches and pains. Sore throat. Headache. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Questions 1-866-MUCINEX (1-866-682-4639) You may also report side effects to this phone number. Parents: learn about teen medicine abuse www.stopmedicineabuse.org. Dosing cup included. Each dose of mixed berry-flavored Children's Mucinex® cold, cough & sore throat liquid: Controls cough. Soothes sore throat. Relieves stuffy nose. Relieves chest congestion. Questions or comments 1-866-MUCINEX (1-866-682-4639) or www.mucinex.com. ©2016 RB. Health, hygiene, home.

    Identifier

    00363824278643

    SKU/UPC

    36382427864

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    20 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from freezing. Protect from excessive moisture. Misc: Expectorant, cough suppressant. Decongestant-free cold relief for people with high blood pressure. Relieves: chest congestion; cough. Controls cough fast. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165 between 8:00 AM and 5:00 PM Central Standard Time, Monday through Friday. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn more about teen medicine abuse: www.StopMedicineAbuse.org.

    Identifier

    00041100807434

    SKU/UPC

    4110080743

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 5 mg. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Do not refrigerate. Misc: For adults. Pain Reliever/Fever Reducer: Acetaminophen. Cough suppressant: Dextromethorphan HBr. Antihistamine: Doxylamine succinate. Nasal Decongestant: Phenylephrine HCl. Headache; fever; sore throat; nasal congestion; cough; runny nose. Gluten free. Our pharmacist recommended. Compare to Tylenol Cold Max active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Cold Max). Quality guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800119086

    SKU/UPC

    3680011908

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Day Cold & Flu Non-Drowsy Liquid Gels. See new warning. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555308

    SKU/UPC

    1650055530

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    6 oz

    Description

    Other Information: Store at room temperature. Check expiration date before using. Misc: Phenol/oral anesthetic. Fast-acting, long-lasting relief of minor sore throat and mouth pain. Quality guaranteed. Compare to Chloraseptic active ingredients (This product is not manufactured or distributed by Medtech Products Inc., a Prestige Brands Co., distributor of Chloraseptic). Aspirin-free. Sugar-free. Alcohol-free.

    Identifier

    00036800145436

    SKU/UPC

    3680014543

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    10 ct

    Description

    Alka-Seltzer Plus® Maximum Strength Cold & Cough. Acetaminophen / Pain reliever- fever reducer. Chlorpheniramine maleate / Antihistamine. Dextromethorphan HBr / Cough suppressant. Phenylephrine HCI / Nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sinus pressure. Liquid gels (Liquid filled capsules). Maximum strength per 4 hour dose. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Sinus pressure. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Bayer, the Bayer Cross and Alka-Seltzer plus are registered trademarks of Bayer. Questions or Comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). © 2017 Bayer.

    Identifier

    00016500555346

    SKU/UPC

    1650055534

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    25 ct

    Description

    Other Information: Store between 59-84 degrees F (15-29 degrees C). Misc: Homeopathic. Shortens colds. The pre-cold medicine. Take at the first sign of a cold. No. 1 cold shortening brand (Based on sales data of homeopathic cold shortening brand). Great tasting! Take every 3 hours until symptoms are gone. The first sign of a cold - you have a pre-cold. Take Zicam RapidMelts now - clinically proven to shorten a cold. Go from pre-cold to no cold faster. This product is not required to go through the FDA's New Drug Application approval process. Get rid of your cold faster. Zicam Cold Remedy products are available in a wide range of forms and flavors. Satisfaction Guaranteed: Questions? Comments? Side effects? Call 877-942-2626 toll free. www.zicam.com. Keep carton for complete warnings and information.

    Identifier

    00732216300246

    SKU/UPC

    73221630024

    Manufacturer

    Matrixx Initiatives

    Brand

    Zicam
  • Size

    30 ct

    Description

    Sweetened with Splenda. Controls coughs; Soothes sore throats; Comforts nasal passages. Diabetics: This product may be useful in your diet on the advice of a physician. Exchange Information: 1drop = free exchange, 10 = 1 fruit.

    Identifier

    00030568111139

    SKU/UPC

    3056811113

    Manufacturer

    GoLightly Candy

    Brand

    GoLightly
  • Size

    6 ct

    Description

    Theraflu® Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Novartis. Questions or comments Call 1-800-452-0051. www.stopmedicineabuse.org. www.theraflu.com. ©2014.

    Identifier

    00300677917060

    SKU/UPC

    30067791706

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Diphenhydramine HCl. Non-habit forming. New easier to open package. From the makers of NyQuil. Not for treating cold or flu. See warnings. Questions or comments? 1-877-881-5813. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900013995

    SKU/UPC

    32390001399

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each Tablespoon Contains: sodium (25 mg). Store at room temperature. Misc: Guaifenesin, Dextromethorphan HBr. Expectorant. Cough suppressant. Maximum strength 4 hour formula. .

    Identifier

    00323900014381

    SKU/UPC

    32390001438

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Nasal decongestant / pain reliever-fever reducer / antihistamine. Relief of: Nasal congestion: phenylephrine; Headaches, sore throat, fever: acetaminophen; Runny nose, sneezing: Chlorpheniramine. See new warnings information. Call toll-free 1-855-874-0970 (English/Spanish) weekdays. Retain outer carton for complete directions and warnings. www.contac.com.

    Identifier

    00346017023244

    SKU/UPC

    34601702324

    Manufacturer

    Meda Consumer Healthcare

    Brand

    Contac
  • Size

    12 ct

    Description

    Children's Mucinex® Age 4+ Orange Creme Flavor Cough Mini Melts™. Cough suppressant expectorant. Dextromethorphan HBr 5mg/guaifenesin 100mg. Cough. Chest congestion. Breaks up mucus. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough to help you get to sleep. Questions 1-866-682-4639. You may also report side effects to this phone number. Please visit our web site www.mucinex.com. ©2013 RB.

    Identifier

    00363824256122

    SKU/UPC

    36382425612

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    30 ct

    Description

    Sugar Free. Sweetened with Splenda. Controls coughs; Soothes sore throats; Comforts nasal passages. Diabetics: This product may be useful in your diet on the advice of a physician. Exchange Information: 1 drop = free exchange, 10 = 1 fruit.

    Identifier

    00030568111146

    SKU/UPC

    3056811114

    Manufacturer

    GoLightly Candy

    Brand

    GoLightly
  • Size

    20 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from excessive moisture. This product meets the requirements of USP Dissolution Test 2. Misc: Decongestant-free cold symptom relief for people with high blood pressure. Chlorpheniramine maleate - antihistamine, dextromethorphan HBr - cough suppressant, acetaminophen - pain reliever/fever reducer. See new warnings information. American Heart Association health information enclosed. Relieves: body aches; pains and headache; fever; cough; runny nose; sore throat; sneezing. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Germany.

    Identifier

    00041100801401

    SKU/UPC

    4110080140

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    20 ct

    Description

    Other Information: Store at 59-77 degrees F (15-25 degrees C). Misc: Acetaminophen/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Guaifenesin/expectorant. Phenylephrine HCl/nasal decongestant. Non-drowsy sinus formula. Nasal & sinus congestion. Mucus. Sinus pressure. Headache & pain. Cough. Liquid Gels (liquid filled capsules). New. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Does not contain aspirin. Made in Spain.

    Identifier

    00016500559504

    SKU/UPC

    1650055950

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer